# SDR FDEA202306281117

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N868FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40674
- Aircraft time: 31,302 hours, 5,187 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845217
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8452-17 FOUND PUNCTURED AT STA 1288 LBL92.  EVALUATED MAIN DECK CARGO FLOOR PANEL P/N:152W8452-17 PUNCTURED AT STA 1288 LBL92,   THE DAMAGE SIZE :DIA=1.1", DAMAGE OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A    ALLOWABLE DAMAGE 1, REV44.0. REPAIRED THE DAMAGE AS PER B777 SRM 53-00-50-2R REPAIR 1   ,REV 44.0. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
